# SDR USAA2011041291470

- Difficulty date: March 30, 2011
- Submitted: April 20, 2011
- Operation: Air carrier
- Aircraft: N716UW
- Make and model: Airbus A319-112
- Aircraft serial: 1055
- Aircraft time: 34,081 hours, 18,952 cycles
- System (JASC): 5240 · Service Doors
- Part: Support Bracket
- Part number: D5211055400140
- Condition: Corroded
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - S4 - LEVEL 2 GALVANIC CORROSION ON SUPPORT BRACKET AT XP920 ON R1 DOOR BETWEEN BEAM 2 & BEAM 3.  REPLACED SUPPORT BRACKET AT XP920 ON R1 DOOR BETWEEN BEAM 2 & BEAM 3 IAW A319 CMM 52-11-15.
